# SDR AALA201710269005

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 31,670 hours, 11,150 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR ON FLIGHT DECK WITH VENT EXTRACT IN OVERRIDE. REPLACED EXTRACT BLOWER FAN IAW AMM.
